The Michigan Mathematical Journal

A characterization of the class of starlike univalent functions.

M. S. Robertson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 26, Issue 1 (1979), 65-69.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002163

Digital Object Identifier
doi:10.1307/mmj/1029002163

Mathematical Reviews number (MathSciNet)
MR514961

Zentralblatt MATH identifier
0393.30009

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Robertson, M. S. A characterization of the class of starlike univalent functions. Michigan Math. J. 26 (1979), no. 1, 65--69. doi:10.1307/mmj/1029002163. https://projecteuclid.org/euclid.mmj/1029002163


Export citation